JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Differential smoothness of affine Hopf algebras of Gelfand–Kirillov dimension two

Tom 139 / 2015

Tomasz Brzeziński Colloquium Mathematicum 139 (2015), 111-119 MSC: 16S36, 58B32, 16T05. DOI: 10.4064/cm139-1-6

Streszczenie

Two-dimensional integrable differential calculi for classes of Ore extensions of the polynomial ring and the Laurent polynomial ring in one variable are constructed. Thus it is concluded that all affine pointed Hopf domains of Gelfand–Kirillov dimension two which are not polynomial identity rings are differentially smooth.

Autorzy

  • Tomasz BrzezińskiDepartment of Mathematics
    Swansea University
    Swansea SA2 8PP, U.K.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek